# SDR IPXA2024080998007

- Difficulty date: July 19, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B0830022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - PLATE, MAIN DECK CARGO TRACK LOWER SURFACE, STA 480~500 LBL 110.REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV.101 INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV.101 AND BOEING DWG N0: 65B08300 SHEET 6 REV:E
